# SDR P5CA2013062100026

- Difficulty date: June 21, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 50,354 hours, 7,994 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON ACCESS PANEL  #452ER 1EA LATCH  ATT SCREW HOLE ELONGATED AS MARKED (NR 1 PYLON ACCESS PANEL #452ER P/N= 321U2060-40 1 EA ELONGATED HOLE REPAIRED IAW R1-54-00-1027 REV A).
